# SDR 9904252203

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: A Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, CREW REPORTED TOTAL LOSS OF A SYSTEM HYDRAULICS.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  DTW MAINTENANCE FOUND AND REPLACED CHAFED/RUPTURED PRESSURE LINE.  ALL LEAK AND OPERATIONAL CHECKS OK.
